SP Premium
NANFACEMIRE1
350,000-499,999 SparkPoints 390,167
SparkPoints
 

Missed out on blogging yesterday

Monday, September 27, 2010

As most of you know I recently had shoulder surgery and i am doing very well from the surgery and with the physical therapy. However, I did get a bug of bronchitis last week that is really bad and am taking meds. Yesterday, I noticed I was itching, but didn't really pay any attention to it. At 7:30 pm, I took 2 more pills and then I noticed I had a rash on my arms. I took a benadryl and was really sorry I had just taken 2 more pills. However, the benadryl did take away the rash. When I called the doctor today, they said start back only the antibiotic which I did this afternoon. I haven't gotten a rash again, so I am hoping that it was one of the other meds. I have my benadryl handy in case I need it. I will be glad when this is over. Keep your fingers crossed. Nancy
Share This Post With Others
Member Comments About This Blog Post
  • THENEWME43
    emoticon and emoticon Nancy. Hope you're feeling better soon!
    3718 days ago
  • PINKNFITCARLA
    I hope the rash stays away and the itching goes away! You sure didn't need this after your surgery. Hacking like you are sure can't make your shoulder feel good, but you're still pushing right along!
    3718 days ago
  • YAFENELRA
    Prayers sent up for you.
    3718 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.